References of "Duke Mathematical Journal"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailThe Frobenius operad is Koszul
Camos, Ricardo; Merkulov, Sergei UL; Willwacher, Thomas

in Duke Mathematical Journal (2016), 165(15), 2921-2989

We show Koszulness of the prop governing involutive Lie bialgebras and also of the props governing non-unital and unital-counital Frobenius algebras, solving a long-standing problem. This gives us minimal ... [more ▼]

We show Koszulness of the prop governing involutive Lie bialgebras and also of the props governing non-unital and unital-counital Frobenius algebras, solving a long-standing problem. This gives us minimal models for their deformation complexes, and for deformation complexes of their algebras which are discussed in detail. Using an operad of graph complexes we prove, with the help of an earlier result of one of the authors [W3], that there is a highly non-trivial action of the Grothendieck-Teichm¨uller group GRT on (completed versions of) the minimal models of the properads governing Lie bialgebras and involutive Lie bialgebras by automorphisms. As a corollary one obtains a large class of universal deformations of any (involutive) Lie bialgebra and any Frobenius algebra, parameterized by elements of the Grothendieck-Teichmueller Lie algebra. We also prove that, for any given homotopy involutive Lie bialgebra structure in a vector space, there is an associated homotopy Batalin-Vilkovisky algebra structure on the associated Chevalley-Eilenberg complex. [less ▲]

Detailed reference viewed: 196 (14 UL)
Full Text
Peer Reviewed
See detailSheaf quantization of Hamiltonian isotopies and applications to nondisplaceability problems
Guillermou, Stéphane; Kashiwara, Masaki; Schapira, Pierre UL

in Duke Mathematical Journal (2012), 161(2), 201-245

Detailed reference viewed: 44 (2 UL)
Full Text
Peer Reviewed
See detailFixed points of compositions of earthquakes
Bonsante, Francesco; Schlenker, Jean-Marc UL

in Duke Mathematical Journal (2012), 161(6), 1011--1054

Detailed reference viewed: 48 (2 UL)
Full Text
Peer Reviewed
See detailA symplectic map between hyperbolic and complex Teichmüller theory
Krasnov, Kirill; Schlenker, Jean-Marc UL

in Duke Mathematical Journal (2009), 150(2), 331--356

Detailed reference viewed: 41 (1 UL)